# SDR ASAA2019022538293

- Difficulty date: February 3, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 59,840 hours, 28,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA 328 HAS CORR AT RBL 10. GROUNDED - YES. REPAIRED FLOORBEAM STA. 328 FROM BL0 TO RBL 33 IAW 737 700 SRM 53 10 51 2R 7 REPAIR 7 W 3" O .125 R .098 L 18" D .027.
